Approximate Counting Scheme for m × n Contingency Tables

Shuji Kijima, Tomomi Matsui

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, we propose a new counting scheme for m × n contingency tables. Our scheme is a modification of Dyer and Greenhill's scheme for two rowed contingency tables [5], We can estimate not only the sizes of error, but also the sizes of the bias of the number of tables obtained by our scheme, on the assumption that we have an approximate sampler.

Original languageEnglish
Pages (from-to)308-314
Number of pages7
JournalIEICE Transactions on Information and Systems
VolumeE87-D
Issue number2
Publication statusPublished - Feb 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Graphics and Computer-Aided Design
  • Software

Cite this